# SDR N6WA20090805

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 10,265 hours, 7,307 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS FAIL ON EICAS DURING APPROACH TO LANDING.  REPLACED NR 1 SFECU IAW MM 27-51-05.
